Journal article icon

Journal article

Erratum: Investigating a simple model of cutaneous wound healing angiogenesis (Journal of Mathematical Biology (2002) 45 (337-374))

Actions


Access Document


Publisher copy:
10.1007/s00285-002-0182-6

Authors


Journal:
Journal of Mathematical Biology
Volume:
46
Issue:
2
Pages:
189-189
Publication date:
2003-02-01
DOI:
ISSN:
0303-6812
Source identifiers:
147754
Language:
English
Pubs id:
pubs:147754
UUID:
uuid:86d9d91a-cac0-4809-b541-a1dfebebd671
Local pid:
pubs:147754
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP